# SDR ASAA2017081121607

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 14,093 hours, 4,668 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Tie Rod
- Part number: 676000141
- Part serial: 676000142480
- Condition: Failed
- Location: Ram Air Door
- Part time: 11,514 hours, 3,885 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ILLUMINATED CLIMBING OUT OF 26000, COMPLIED WITH QRH - PACK LIGHT EXTINGUISED WITH TRIP RESET SWITCH BUT REILLUMINATED 2 MIN LATER, STAYED ILLUMINATED THE ENTIRE FLIGHT.  ACFT GROUNDED.   PERFORMED FIM 21-53 TASK 802, NO FAULTS NOTED.  REPLACED THE RT COMPRESSOR DISCHARGE O/H SWITCH S5 IAW AMM 21-51-40/401, RT TURBINE INLET O/H SWITCH S939 IAW AMM 21-51-41/401, RT DISCHARGE DUCT O/H SWITCH S935 IAW AMM 21-51-42/401, AND THE RT ACAU IAW AMM 21-51-02/401. ALL OP-CHECK GOOD. PERFORMED A NR 2 CABIN TEMP CONTROLLER BITE MULTIPLE TIMES IAW FIM 21-61-00-810-801 AND GOT INTERMITTENT SRADA INLET AND EXHAUST ACTUATOR FAULTS.  REMOVED RT RAM AIR INLET ACTUATOR IAW AMM 21-51-21, ACCOMP INST OF NEW ACTUATOR THROUGH STEP 3.H.10 OF 21-51-21-400-801. FOUND RT RAM AIR DOOR TIE ROD ASSY OUT OF ADJUSTMENT. ADJUSTED TIE ROD ASSEMBLY IAW AMM TASK 21-51-21-400-801 STEP 3.H.(11). COMPLETED RT RAM AIR INLET DOOR ACTUATOR INSTALLATION IAW AMM 21-51-21. ADJUSTMENT & ACTUATOR OPS TEST CHECKED NORMAL.   IAW AMM 21-61-00, RAN PZTC BITE NUMEROUS TIMES, SHOWS 'GO'. RAN PACKS FOR AN EXTENDED PERIOD REF AMM 21-00-00, PZTC BITE CONTINUES TO SHOW 'GO'.
